PL EN


Preferences help
enabled [disable] Abstract
Number of results
2006 | 110 | 6 | 769-775
Article title

General Solution to a Bilinear Reduction of the Higher Order Nonlinear Schrödinger Equation

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
The general solution is found to a bilinear reduction of the higher order nonlinear Schrödinger equation. Except for the previously known special cases having multisoliton solutions, the solution has the form of a single envelope solitary wave or wave train for all other values of the parameters. We conjecture that the generic solution is limited to such a narrow class of functions because the bilinear system is overdetermined.
Keywords
EN
Year
Volume
110
Issue
6
Pages
769-775
Physical description
Dates
published
2006-12
received
2006-07-21
Contributors
author
  • Theoretical Physics Department, The Andrzej Sołtan Institute for Nuclear Studies, Hoża 69, 00-681 Warsaw, Poland
References
  • 1. V.E. Zakharov, A.B. Shabat, Zh. Eksp. Teor. Fiz., 61, 118, 1971; Sov. Phys. JETP, 34, 62, 1972
  • 2. S.Y. Sakovich, J. Phys. Soc. Jpn., 66, 2527, 1997
  • 3. M. Gedalin, T.C. Scott, Y.B. Band, Phys. Rev. Lett., 78, 448, 1997
  • 4. N. Sasa, J. Satsuma, J. Phys. Soc. Jpn., 60, 409, 1990
  • 5. K. Porsezian, K. Nakkeran, Phys. Rev. Lett., 76, 3995, 1996
  • 6. J. Hietarinta, in: Integrability of Nonlinear Systems, Eds. Y. Kosman-Schwarzbach, B. Grammaticos, K.M. Tamizhmani, Lecture Notes in Physics, Vol. 495, Springer, Berlin 1997, p. 95, Chs. 3.2, 3.3
  • 7. R. Hirota, Phys. Rev. Lett., 27, 1192, 1971
  • 8. R. Hirota, in: Solitons, Eds. R.K. Bullough, P.J. Caudrey, Springer, Berlin 1980, p. 157
  • 9. V. Cao Long, P.P. Goldstein, S. Vu Ngoc, communication at 30th National Annual Meeting on Theoretical Physics, Hué (Vietnam) 2005; Communications in Physics, 2006 suppl., 140, 2006
  • 10. R. Hirota, J. Math. Phys., 14, 805, 1973
  • 11. V. Cao Long, P.P. Goldstein, S. Vu Ngoc, Acta Phys. Pol. A, 106, 843, 2004
  • 12. V. Cao Long, P.P. Goldstein, M. Trippenbach, Acta Phys. Pol. A, 105, 437, 2004
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv110n602kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.